Electron. J. Diff. Equ., Vol. 2015 (2015), No. 307, pp. 1-17.

Existence of global and blowup solutions for a singular second-order ODE

Renato Colucci

We study the existence of global solutions of a singular ordinary differential equation arising in the construction of self similar solution for a backward-forward parabolic equation. Also we present several numerical simulations and obtain an upper bound for the blowup time.

Submitted November 2, 2015. Published December 16, 2015.
Math Subject Classifications: 76M55, 35B40, 35B44.
Key Words: Self-similar solutions; blow up; asymptotic behavior; forward-backward equations.

Show me the PDF file (369 KB), TEX file, and other files for this article.

Renato Colucci
Department of Mathematical Sciences
Xi'an Jiaotong-Liverpool University
111 Ren'ai Road, SIP, Suzhou 215123, China
email: renatocolucci@hotmail.com

Return to the EJDE web page